# SDR QXEA200600019

- Difficulty date: January 7, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 11,087 hours, 11,625 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Blade
- Part number: 697071003
- Part serial: 870
- Condition: Damaged
- Location: Propeller
- Part time: 9,270 hours, 9,570 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2339, PROP DEICE CAUTION LIGHT ILLUMINATED WHEN NR 1 PROP ADVISORY LIGHT ILLUMINATED.  LIGHT WENT OUT DURING DWELL PERIOD.  ELECTRICAL LOADS APPREARED TO INCREASE DURING PROP CYCLE.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP, NR 5 BLADE ASSEMBLY (OPEN HEATER) IAW MTC 6611005.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
